MathSciNet Relay Station
MathSciNet bibliographic data
MR2541001 93D09 (34K20 34K34 34K50 60H10 93E03)
Liu, Jun; Liu, Xinzhi; Xie, Wei-Chau Exponential stability of switched stochastic delay systems with non-linear uncertainties. Internat. J. Systems Sci. 40 (2009), no. 6, 637–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement